Hello all. Last week at my New Patient appointment with my now new PCP he discovered that I had been prescribed 2 x's the maximum adult dosage of Effexor XR by my previous doctor. He was quite concerned (and me too) that I had been taking this dose for over a year. As some of you may know it is one of the nastiest of it's class of drugs to taper down or off of. I have been taking 3 - 150mg pills every morning.... so we decided to shave one of them off and just take 300mg. I did ok for the first few days, but in the past 48 hours have been experiencing an increasing severity of withdrawl symptoms: Severe nausea/upset stomach, pounding head ache, crying alot when I try to talk to people about it, increase in my pain (depression makes the pain worse, which makes the depression worse.....), my anxiety level is THRU THE ROOF, and I just over all feel like hammered hell.
I called and spoke with his nurse and explained the situation to her and am waiting for her to call me back after she talks with the doctor. I was planning on seeing him monthly while this process is going on as it is a slow one that needs to be closely monitored.... but feeling this badly I simply couldn't wait until my appointment in 3 weeks.
I remember in another topic I posted, there were some spineys out there who had gone thru this before with the Effexor XR.... I NEED YOU GUYS!!! Can you just let me know if this is similar to what you went thru?? I think that since I started up the ladder with the Effexor XR at 75mg increments that maybe 150mg's is a bit too much too fast. I have a feeling that I need to go down by 75mg steps rather than such a big leap as 150mg all at one time.
I'm just looking for anyone who may have gone thru this at sometime. I feel like a snowglobe that has been shaken up... all those things flying around inside.... that's how MY insides feel.... mind, body and spirit at the moment.